You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Central Limit Theorem for Markov Chains in Random Environments
The Annals of Probability
Vol. 19, No. 2 (Apr., 1991), pp. 587-604
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2244364
Page Count: 18
You can always find the topics here!Topics: Markov chains, Ergodic theory, Central limit theorem, Perceptron convergence procedure, Mathematical theorems, Markov processes, Random variables, Transition probabilities, Equivalence relation, Integers
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A functional central limit theorem is established for Markov chains in random environments under the assumption of existence of a finite invariant, ergodic measure and a mixing condition. These conditions are always satisfied when the state space is finite.
The Annals of Probability © 1991 Institute of Mathematical Statistics